Lamactil Rashes

Were you looking for information about Lamictal Rash? Lamictil rashes is a common misspelling of Lamictal rash.
 
Not all rashes related to Lamictal® are dangerous; however, sometimes the drug can cause a more serious rash. In studies, about 0.8 percent of children (and up to 0.3 percent of adults) taking Lamictal experienced a rash that was severe enough to require hospitalization. The rashes were less common in people taking the drug for bipolar disorder and were more common in people taking Lamictal for epilepsy. The best way to prevent a life-threatening Lamictal rash is to follow your healthcare provider's dosing instructions and report any rash immediately.
 
(To learn more about this potentially serious side effect, as well as how a rash can become life threatening, click Lamictal Rash.)
 
7 Reasons to Stop Smoking
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.